# SDR IPXA2014012081454

- Difficulty date: January 14, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 88,173 hours, 15,457 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C,  LEFT WING INBD FLAP UPPER SURFACE DENTED 12 INCHES FWD OF T/E AT CENTER OF FLAP.  INSTALLED REPAIR IAW SRM 57-0 0-01, REPAIR 1, FIG 201.  MAJOR REPAIR.
